# SDR CA991027030

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: DSC252A40230
- Condition: Leaking
- Location: Nr 3 Brake
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT BRAKE LINE BLEW OFF AS BRAKES WERE BEING APPLIED WHEN PARKING.  LINE FAILED AT THE BRAKE UNIT END WHERE THE BRAIDED LINE ENTERS THE FITTING.
